Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ariiiii444

Almost month 8 on Loryna and still getting acne...help?

Hi everyone, I really need your help!

I went on the Yaz generic version, Loryna, almost 8 months ago (I'm on the last week of my 7th pack) for my acne and to regulate my period. While my period is regular now, I'm still experiencing consistent itchy breakouts, many cystic and some whiteheads. It seems like every day I'm getting a new one! I'm really conflicted because when I told my gyno about this a few months ago, she said "stay on it for a year". I feel like if it's really not working, it'll just keep damaging my skin and leaving behind scars. I'm also scared that I'll break out even more if I go off of it, but honestly I've been breaking out in such weird places I haven't before (pretty much every area of my face at some point) that I'm thinking it might actually help to go off of it.

So what do you guys think? Should I stay on Loryna for at least 5 more months or quit it now? Or should I try to get on another brand of birth control?

Also, I've attached some pictures so you guys can see how my skin looks right now. Thanks in advance for any tips you give!17522005_1327433637332783_1459812679_o.jpg17521902_1327433603999453_1967986046_o.jpg

Edited by ariiiii444

Share this post


Link to post
Share on other sites

P.S. I'm starting to think it might be demodex mites instead, but I'm not quite sure! It almost looks rash-like and itches pretty consistently. There's also been times where I broke out in rashes on my eyebrows, forehead, cheeks, etc. Not sure what I should do!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×